# SDR AALA20140531002

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 17 hours, 6 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 32146210
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FAILED TEST.  FOUND LOOSE CONNECTOR ON EPSU 14WL.  SECURED CONNECTOR.  OPERATIONS CHECKED NORMAL.
